# SDR SWIA200819196

- Difficulty date: February 1, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 20,403 hours, 28,738 cycles
- System (JASC): 6111 · Propeller Blade Section
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5543 - RIGHT PROPELLER TIP APPEARS TO BE DELAMINATED.  REPLACED NR 1 BLADE ON RIGHT PROP WITH A SERVICEABLE UNIT IAW MM 61-11-01, P/N: RFC11M1-6A    S/N OFF: 2172.
